# SDR DL757991403

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 32,414 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON DESCENT RT ENGINE ROLLED BACK TO IDLE AND STABILIZED, THEN ENGINE ROLLED BELOW IDG ONLINE SPEED.  CREW ELECTED TO SHUTDOWN ENGINE.  RT ENG PRI CONTROL STATUS MSG ON AND THE EPCS MESSAGE EEC P/EEC 275-16 275-19 PRESENT.
